Journal article icon

Journal article

LIE-RINGS OF GROUPS OF PRIME EXPONENT

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS
Volume:
49
Pages:
386-398
Publication date:
1990-12-01
ISSN:
0263-6115
Source identifiers:
19341
Pubs id:
pubs:19341
UUID:
uuid:77396f23-7dd8-4d31-8a71-328d167e20f3
Local pid:
pubs:19341
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP